# SDR BSYA2009016

- Difficulty date: February 27, 2009
- Submitted: March 4, 2009
- Operation: Air carrier
- Aircraft: N105AN
- Make and model: Cessna 208B
- Aircraft serial: 0956
- Aircraft time: 8,909 hours, 7,288 cycles
- System (JASC): 3242 · Brake
- Part: O-Ring
- Part number: MS28775224
- Condition: Worn
- Location: Brake Caliper
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT TOOK OFF OUT OF CRW, GROUND CREW NOTICED SMOKE COMING FROM LEFT LANDING GEAR.  REQUESTED EMERGENCY EQUIPMENT AT BWI WHEN AIRCRAFT LANDED.  MAINTENANCE FOUND LEFT BRAKE CALIPER LEAKING.  REMOVED AND REPLACED BRAKE CALIPER.  OK FOR CONTINUED SERVICE.
